On monodromy of complex projective structures.

Michael Kapovich

Inventiones mathematicae (1995)

  • Volume: 119, Issue: 2, page 243-266
  • ISSN: 0020-9910; 1432-1297/e

How to cite


Kapovich, Michael. "On monodromy of complex projective structures.." Inventiones mathematicae 119.2 (1995): 243-266. <http://eudml.org/doc/144256>.

author = {Kapovich, Michael},
journal = {Inventiones mathematicae},
keywords = {representation; fundamental group; hyperbolic surface},
number = {2},
pages = {243-266},
title = {On monodromy of complex projective structures.},
url = {http://eudml.org/doc/144256},
volume = {119},
year = {1995},

AU - Kapovich, Michael
TI - On monodromy of complex projective structures.
JO - Inventiones mathematicae
PY - 1995
VL - 119
IS - 2
SP - 243
EP - 266
KW - representation; fundamental group; hyperbolic surface
UR - http://eudml.org/doc/144256
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.